# SDR AALA201706279040

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 49,799 hours, 14,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR EMERGENCY EVACUATION SLIDE INDICATOR LIGHT IS INOPERATIVE.  REPOSITIONED LIGHT.  OPERATIONAL CHECK GOOD.
